# SDR DALA2024042604734

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 28,254 hours, 11,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 26d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5337784) SEAT 26D EMERGENCY LIGHT OUT. RESECURED UNDERSEAT CONNECTOR FOR EMERGENCY LT 26DEF IAW B737 AMM 33-51. OPS TEST GOOD.
